# SDR C2XA07IA199

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 21,356 hours, 20,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2806, DURING POST FLIGHT INSPECTION, THE MIDDLE EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE VERIFIED NORMAL OPERATION OF THE EMERGENCY LIGHT SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
